Skip to content
My WebMD Sign In, Sign Up
???Depot shot concern
avatar
An_248407 posted:
Ive been on the depot shot for the past 3 yrs. Lately its been afecting my sex life my husband wants me to get off it, I dont cause I like the fact I dont get my period. If I do get off the depot how will my body react to it.
Reply
 
avatar
secondsflat responded:
I am currently on my second course of Depo (which I believe is causing me issues so I'm not getting my next shot)

Not having a period is pretty awesome but Depo puts you at a higher risk for osteoporosis. Most doctors don't recommend it's use for more than two years because of the risk of bone loss.

I had a shot in April of last year, decided to take a break, and it took me until December to get my period back. It and the following periods I had were what was normal for me before starting birth control. I am only speaking from personal experience so I can't say the same will happen to you,


Helpful Tips

an over the counter item that helps me
I like AZO "for PMS". It has natural ingredients. One time I got dizzy and had to leave church and go lay down in the car. Then went to a ... More
Was this Helpful?
0 of 0 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.